# SDR USAA2012010300035

- Difficulty date: January 1, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 57,272 hours, 39,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LOW LEVEL EMERGENCY LIGHTS INOPERATIVE AT ROWS 11-18.  MAINTENANCE REPLACED THE BATTERY PACK/CHARGER FOR LOW LEVEL EMERGENCY LIGHTS AT ROWS 11-18 PER AMM 33-51-51.
